8 doctors weighed in:

Can taking my vitamins give me a yeast infetion I have thick discharge ?

8 doctors weighed in
Dr. Danny Proffitt
Family Medicine
5 doctors agree

In brief: NO

I know of no instance where vitamins have been the culprit for a vaginal infection.
If you have this kind of dischare, i would recommend you see your pcp/gyn and get a check for the cause and the proper treatment.

In brief: NO

I know of no instance where vitamins have been the culprit for a vaginal infection.
If you have this kind of dischare, i would recommend you see your pcp/gyn and get a check for the cause and the proper treatment.
Dr. Danny Proffitt
Dr. Danny Proffitt
Thank
Dr. Bryan Levey
Pediatrics
2 doctors agree

In brief: No

Taking vitamins doesn't cause yeast infections.
Yeast infections can be caused by antibiotics, immune problems, diabetes, and many other causes. But not by vitamins.

In brief: No

Taking vitamins doesn't cause yeast infections.
Yeast infections can be caused by antibiotics, immune problems, diabetes, and many other causes. But not by vitamins.
Dr. Bryan Levey
Dr. Bryan Levey
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors